# SDR CALA2025082708171

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 78,436 hours, 34,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ONUNABLE TO TURN OFF LIGHT SWITCH WAS IN THE WRONG POSITION. EMERGENCY LIGHTS WORKING NORMALLY OK TO CONT.
